The Annals of Mathematical Statistics

A Generalization of a Theorem of Balakrishnan

N. Donald Ylvisaker

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 32, Number 4 (1961), 1337-1339.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177704872

Digital Object Identifier
doi:10.1214/aoms/1177704872

Mathematical Reviews number (MathSciNet)
MR131290

Zentralblatt MATH identifier
0147.15904

JSTOR
links.jstor.org

Citation

Ylvisaker, N. Donald. A Generalization of a Theorem of Balakrishnan. Ann. Math. Statist. 32 (1961), no. 4, 1337--1339. doi:10.1214/aoms/1177704872. https://projecteuclid.org/euclid.aoms/1177704872


Export citation